# SDR SIMA20150503004

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 37,308 hours, 33,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 6100928
- Condition: Burned Out
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS FLASHLIGHT BULB IS BURNED OUT.  REPLACED LIGHT BULB.  OPS CHECKED GOOD IAW AMM 33-51-01.
